# SDR HEEA082511

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,592 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7655009005105
- Part serial: 1111
- Condition: Inoperative
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

GENERATOR INOPERATIVE AFTER FLYING THROUGH HEAVY RAIN.
